Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 53, NWS Houston/Galveston, TX

May 18, 20214 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 18, 2021, 9:51 PM CDT for 4 counties in Texas. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2021, 9:51 PM CDT (02:51 UTC)
Expired
May 18, 2021, 10:30 PM CDT
In force
39 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brazoria County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 26 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 9:55 PM CDTTSTM WND DMG3 W Bunker Hill Village, TXMULTIPLE TREES DOWN IN THE NEIGHBORHOOD.
May 18, 10:15 PM CDTTSTM WND DMG1 Ene West University P, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 ENE WEST UNIVERSITY PLACE. CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS SEVERAL TREES DOWN ACROSS THE RIVER OAKS AND MONTROSE AREAS OF HOUSTON.
May 18, 10:15 PM CDTTSTM WND DMG2 N West University Pla, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N WEST UNIVERSITY PLACE. CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS SEVERAL TREES DOWN ACROSS THE HEIGHTS REGION OF NORTHWEST HOUSTON.
May 18, 10:30 PM CDTTSTM WND DMG6 Nnw Jacinto City, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 NNW JACINTO CITY. PUBLIC REPORTS ON SOCIAL MEDIA OF TREES DOWN AND BROKEN TREE LIMBS NEAR WAYSIDE DRIVE AND TIDWELL ROAD IN NORTHEAST HOUSTON AROUND 11:25 PM CDT.
May 18, 10:30 PM CDTTSTM WND DMG6 Nw Jacinto City, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 NW JACINTO CITY. CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS SEVERAL TREES DOWN ACROSS NORTHEAST HOUSTON STRETCHING FROM TRINITY AND HOUSTON GARDENS TO MOUNT HOUSTON TO GREENWOOD PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 7:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2021-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2021-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

526 
WUUS54 KHGX 190251
SVRHGX
TXC039-157-167-201-190330-
/O.NEW.KHGX.SV.W.0053.210519T0251Z-210519T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
951 PM CDT Tue May 18 2021

The National Weather Service in League City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Galveston County in southeastern Texas...
  Northeastern Fort Bend County in southeastern Texas...
  Northeastern Brazoria County in southeastern Texas...
  Southern Harris County in southeastern Texas...

* Until 1030 PM CDT.

* At 951 PM CDT, severe thunderstorms were located along a line
  extending from Fairbanks / Northwest Crossing to near Sienna
  Plantation, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pasadena, Pearland, League City, Sugar Land, northwestern Baytown,
  Missouri City, Texas City, Friendswood, La Porte, Deer Park,
  southeastern Rosenberg, Alvin, Dickinson, Stafford, South Houston,
  Bellaire, West University Place, Seabrook, Richmond and Galena
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2944 9497 2940 9574 2979 9580 2993 9503
TIME...MOT...LOC 0251Z 254DEG 34KT 2983 9551 2946 9555 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
155 
WWUS54 KHGX 190319
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1019 PM CDT Tue May 18 2021

TXC039-157-167-201-190330-
/O.CON.KHGX.SV.W.0053.000000T0000Z-210519T0330Z/
Galveston TX-Fort Bend TX-Brazoria TX-Harris TX-
1019 PM CDT Tue May 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN GALVESTON...NORTHEASTERN FORT BEND...NORTHEASTERN
BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES...

At 1017 PM CDT, severe thunderstorms were located along a line
extending from near East Houston to Pearland, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, northwestern Baytown,
Missouri City, Texas City, Friendswood, La Porte, Deer Park, Alvin,
Dickinson, Stafford, South Houston, Bellaire, West University Place,
Seabrook, Galena Park, Jacinto City and Webster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2941 9564 2983 9561 2993 9503 2944 9497
TIME...MOT...LOC 0317Z 254DEG 34KT 2990 9524 2953 9528 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 8:25 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 18, 8:25 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
825 PM CDT Tue May 18 2021

...Heavy rain/flooding threat is high through the night and brief
period for tornadoes through around midnight...

.SHORT TERM [Tonight through Wednesday]...
Line of storms from around Madisonville to Brenham to Columbus to
near Edna moving slowly eastward. High CAPE and high helicity
environment with a tornado threat will be diminishing after 9 pm.
Low level jet strengthening through the evening the threat may
transition to very intense rainfall rates of 3-4" per hour.
Extensive flooding in the areas around Moulton to Flatonia to La
Grange with these storms as they were coalescing and spinning up.
The issue is how progressive will the system be...guidance is
split with a slower move to the northeast or it becomes cold pool
dominant and pushes out to the southeast. Very difficult call at
this point.

3-4"/hour rainfall rates can be extremely dangerous and street
flooding will take place in minutes and if the system slows down
the streams/rivers/bayous will respond with very rapid rises.

Flash Flood Watch and Tornado Watch in effect.

If you are going to be out and about tonight be prepared to stay
put because roads could become treacherous. If you don't NEED to
go out don't! 45

&&

.AVIATION [00Z TAF Issuance]...
MVFR-VFR early this evening becoming solidly MVFR after 05z and
persisting into 10z. Temporary conditions with gusty winds and
severely restricted visibility with the heavy rain. Break should
occur after 10z and into the early morning before the next round
starts to approach in the late morning/early afternoon.
45

&&

.PREV DISCUSSION /Issued 318 PM CDT Tue May 18 2021/...

.LONG TERM [Thursday Through Tuesday]...

Forecast models remain a bit inconsistent on when they expect
Thursday morning's rain to taper off. Either way, rain showers will
linger throughout the day with greater than 2" PWATs persisting and
a passing shortwave. The WPC has placed our southeastern counties
(including Harris County) in a moderate risk for excessive
rainfall for Thursday and the rest of the CWA in a slight risk.
This is due to the rainfall received in these areas over the past
couple of days, so it will not take much to get flooding to occur
in these spots. If you're looking forward to an extended break
from the rain, unfortunately you'll have to wait until Saturday.
Surface high pressure moves in and ushers in drier air over the
region. PoPs linger for a little while longer over our western
counties through Saturday night as the dry air will flow in from
east to west.

The good thing about the lingering moisture and cloud cover will be
cooler afternoon temperatures through the end of the work week.
MaxT values on Thursday and Friday will be in the upper 70s/low
80s. However, MinT values will be warmer as well due to the
prevention of radiational cooling underneath the cloud cover. Low
temperatures throughout the end of the week will be in the upper
60s/low 70s. As the clouds clear out in the latter half of the
weekend, we will start to feel the effects of an upper-level ridge
as a warming trend persists into early next week. High
temperatures will reach the mid 80s by Sunday and upper 80s by
Monday. PWATs increase going into early next week once again due
to persisting onshore flow. With the warmer temperatures in the
afternoon hours, this could prompt the development of afternoon
showers/thunderstorms mainly west of I-45 for now. It's a bit far
out to pinpoint exactly where these will take place, but the more
favorable moisture and instability on Monday and Tuesday will be
in our western counties. There is a bit of uncertainty on the
strength of a few shortwaves wrapping around the western side of a
mid-level high, so PoPs out west on Monday/Tuesday afternoon are
only around 20% for now.

Batiste

.MARINE...

Earlier this afternoon, wind gusts exceeding 30 knots was observed
in the bays due to the passage of a meso-low. This led to an
increase in water levels in Galveston Bay which prompted the
issuance of a Coastal Flood Advisory. These water levels will
gradually decrease as we head into low tide this evening.
Moderate southerly to southeasterly winds will continue to
prevail, so caution level to advisory level conditions in the bays
and the Gulf waters will persist through at least Wednesday
night/Thursday morning. Resultingly, offshore seas will elevate to
7-8 feet by Wednesday evening. The other big story will be
periods of showers and thunderstorms, some of which may contain
locally heavy rain. Wednesday night into Thursday morning will be
the main window for shower/storms, but rain chances remain in the
forecast into the weekend.

Strong Rip Currents will persist through Thursday night due to
the prevailing moderate onshore flow. Another coastal hazard we
will be watching closely over the next few days during high tides
is the potential for additional coastal flooding. During
Wednesday and Thursday morning's high tides, water levels could
exceed 3 feet so a Coastal Flood Advisory could become necessary
again.

Batiste

.HYDROLOGY...

If heavy rain develops tonight, we need to watch for rises on the
East Fork of the San Jacinto, The Trinity River, the Lavaca-Navidad
and the San Bernard basins. Currently, it looks like the Brazos and
Colorado river watersheds can handle the rain expected tonight and
Wednesday. In Harris County, Spring Creek and Cypress Creek remain
high and will need to be watched if heavy rain develops. The WGRFC
is using 72 hour rainfall totals to produce their forecasts so these
forecasts could change depending on where the rain falls tonight and
Wednesday. Also releases from area reservoirs will play a role in
streamflow and water levels. If you live near a watershed, best
advice I can give you, is keep up with the forecast and be prepared
to move to higher ground should heavy rain and flooding develop.
43

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  69  78  65  79  70 / 100  80  80  70  40
Houston (IAH)          73  80  68  80  72 /  80  90  90  80  40
Galveston (GLS)        75  81  72  78  74 /  70  70  80  80  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Flash Flood Watch through Thursday morning for the following
     zones: Austin...Bolivar Peninsula...Brazoria
     Islands...Brazos...Burleson...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Galveston Island...Grimes...Houston...Inland
     Brazoria...Inland Galveston...Inland Harris...Inland
     Jackson...Inland Matagorda...Madison...Matagorda
     Islands...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern
     Liberty...Trinity...Walker...Waller...Washington...Wharton.

     Coastal Flood Advisory until 1 AM CDT Wednesday for the
     following zones: Bolivar Peninsula...Coastal
     Galveston...Coastal Harris...Galveston Island.

     High Rip Current Risk through late Thursday night for the
     following zones: Bolivar Peninsula...Brazoria
     Islands...Galveston Island...Matagorda Islands.

GM...Small Craft Advisory until 1 AM CDT Wednesday for the following
     zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION through Thursday morning for
     the following zones: Galveston Bay...Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Thursday for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM...Waters from Freeport to Matagorda
     Ship Channel TX from 20 to 60 NM...Waters from High Island
     to Freeport TX from 20 to 60 NM.

&&

SHORT TERM...45
RADAR/DSS/HYDROLOGY...Fowler/43

In the hours before

Special weather statement, May 18, 7:19 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
719 PM CDT Tue May 18 2021

TXZ197-210-211-190100-
Washington TX-Colorado TX-Austin TX-
719 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLORADO...
NORTHWESTERN AUSTIN AND SOUTHERN WASHINGTON COUNTIES UNTIL 800 PM
CDT...

At 717 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbus, moving north at 45 mph. There will be storm merger near
Shelby and there could be intense rainfall and potentially a brief
tornado. Stay alert if traveling in western Austin County.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Brenham, Columbus, Shelby, Industry, Burton, Carmine, Frelsburg, New
Ulm and Quarry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3024 9622 2968 9639 2961 9657 2989 9663
      2996 9657 3004 9662 3015 9665 3016 9670
      3025 9672
TIME...MOT...LOC 0017Z 178DEG 41KT 2974 9649
Special weather statement, May 18, 8:01 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
801 PM CDT Tue May 18 2021

TXZ197-210>212-226-227-235-190200-
Washington TX-Waller TX-Wharton TX-Colorado TX-Fort Bend TX-
Austin TX-Inland Jackson TX-
801 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR COLORADO...NORTHWESTERN
WHARTON...AUSTIN...NORTHERN JACKSON...SOUTHEASTERN WASHINGTON...
WESTERN FORT BEND AND SOUTHWESTERN WALLER COUNTIES UNTIL 900 PM
CDT...

At 800 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fayetteville to 9 miles south of Columbus
to 8 miles northeast of Speaks. Movement was northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Brenham, Sealy, Bellville, Columbus, Eagle Lake, Shelby, East
Bernard, Wallis, San Felipe, Industry, Egypt, New Ulm, Cat Spring,
Altair, Nada, Frelsburg, Garwood and Rock Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.

LAT...LON 2996 9657 3003 9661 3027 9630 2986 9605
      2946 9606 2919 9663 2929 9663 2934 9656
      2941 9663 2952 9663 2974 9677
TIME...MOT...LOC 0100Z 235DEG 24KT 2984 9674 2956 9657 2931 9657
Special weather statement, May 18, 8:28 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
828 PM CDT Tue May 18 2021

TXZ210-226-235-190215-
Wharton TX-Colorado TX-Inland Jackson TX-
828 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLORADO...SOUTHWESTERN
WHARTON AND CENTRAL JACKSON COUNTIES UNTIL 915 PM CDT...

At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Salem, or 12 miles west of Edna, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Edna, Ganado, Cordele and Morales.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.

LAT...LON 2933 9657 2894 9639 2888 9673 2889 9673
      2890 9676 2892 9679 2902 9683 2906 9694
TIME...MOT...LOC 0127Z 243DEG 14KT 2902 9686
Local storm report, May 18, 8:52 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
852 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     12 SSW COLUMBUS         29.54N 96.60W
05/18/2021                   COLORADO           TX   LAW ENFORCEMENT

            TREES BLOWN DOWN NEAR CR-106 NORTHWEST OF
            ROCK ISLAND - TIME ESTIMATED.

&&
Local storm report, May 18, 9:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
902 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     7 S WEIMAR              29.60N 96.79W
05/18/2021                   COLORADO           TX   LAW ENFORCEMENT

            TREES DOWN NEAR FM 532.

&&
Local storm report, May 18, 9:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
906 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FUNNEL CLOUD     9 NE GANADO             29.14N 96.42W
05/18/2021                   WHARTON            TX   EMERGENCY MNGR

            LAW ENFORCEMENT POSSIBLE TORNADO OR FUNNEL
            CLOUD IN HEAVY RAIN. NO CONFIRMATION YET.

&&

KP

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:19 PM CDTSpecial Weather StatementHGXWashington41 min
May 18, 7:33 PM CDTTornado WarningHGXColorado27 min
May 18, 8:01 PM CDTSpecial Weather StatementHGXAustin, Colorado59 min
May 18, 8:21 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Washington, Wharton114 min
May 18, 8:24 PM CDTTornado WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton36 min
May 18, 8:28 PM CDTSpecial Weather StatementHGXJackson47 min
May 18, 8:40 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Harris, Houston and 5 more3 hr
May 18, 8:41 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton49 min
May 18, 8:52 PM CDTFlash Flood WarningHGXAustin, Burleson, Colorado, Waller, Washington, Wharton113 min
May 18, 9:10 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller35 min
May 18, 9:12 PM CDTTornado WarningHGXFort Bend, Harris, Waller33 min
May 18, 9:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 18, 9:25 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller35 min
May 18, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, Waller3 hr
May 18, 9:43 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more3 hr
May 18, 9:44 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
May 18, 9:44 PM CDTTornado WarningHGXFort Bend, Harris31 min
May 18, 10:01 PM CDTSpecial Marine WarningHGX29 min
May 18, 10:11 PM CDTSpecial Weather StatementHGXLiberty, Montgomery49 min
May 18, 10:22 PM CDTSpecial Marine WarningHGX83 min
May 18, 10:31 PM CDTTornado WarningHGXChambers, Harris, Liberty29 min
May 18, 10:37 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda53 min
May 18, 10:43 PM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more2 hr
May 18, 11:12 PM CDTFlash Flood WarningHGXBrazoria, Jackson, Matagorda, Wharton3 hr
May 18, 11:25 PM CDTAreal Flood AdvisoryHGXChambers, Liberty, Polk3 hr
May 18, 11:30 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
May 18, 11:42 PM CDTAreal Flood AdvisoryHGXMontgomery, San Jacinto3 hr
May 18, 11:43 PM CDTSpecial Marine WarningHGX77 min
May 18, 11:55 PM CDTSpecial Marine WarningHGX65 min
May 18, 11:57 PM CDTRiver Flood WarningHGXJackson, Wharton45 hr
May 19, 12:03 AM CDTRiver Flood WarningHGXBrazoria21 days
May 19, 12:04 AM CDTSpecial Weather StatementHGXPolk41 min
May 19, 12:18 AM CDTAreal Flood WarningHGXJackson, Wharton3 hr
May 19, 12:21 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
May 19, 12:25 AM CDTSpecial Marine WarningHGX65 min
May 19, 12:33 AM CDTAreal Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more12 min
May 19, 12:33 AM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda27 min
May 19, 12:38 AM CDTRiver Flood WarningHGXPolk, San Jacinto, Trinity, Walker32 days
May 19, 12:44 AM CDTSpecial Weather StatementHGXJackson46 min
May 19, 12:56 AM CDTSpecial Marine WarningHGX64 min
May 19, 12:58 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
May 19, 12:58 AM CDTSpecial Marine WarningHGX32 min
May 19, 1:07 AM CDTAreal Flood WarningHGXMontgomery, Waller3 hr
May 19, 1:26 AM CDTSpecial Marine WarningHGX34 min
May 19, 1:53 AM CDTSpecial Marine WarningHGX52 min
May 19, 2:10 AM CDTRiver Flood WarningHGXLavaca43 hr
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson21 days
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 2:39 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton4 days
May 19, 2:40 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery21 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson9 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson, Wharton68 hr
May 19, 3:12 AM CDTAreal Flood WarningHGXWaller15 hr
May 19, 3:19 AM CDTSpecial Marine WarningHGX116 min
May 19, 3:25 AM CDTSevere Thunderstorm WarningHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton50 min
May 19, 3:26 AM CDTFlash Flood WarningHGXJackson, Matagorda10 hr
May 19, 3:27 AM CDTSmall Craft AdvisoryHGX33 min
May 19, 3:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda14 hr
May 19, 4:13 AM CDTAreal Flood WarningHGXMontgomery, Waller12 hr
May 19, 6:06 AM CDTRiver Flood WarningHGXPolk, San Jacinto9 hr
May 19, 9:58 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 1:13 PM CDTAreal Flood WarningHGXJackson, Matagorda6 hr
May 19, 1:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda6 hr
May 19, 4:04 PM CDTRiver Flood WarningHGXHarris21 days
May 19, 4:16 PM CDTAreal Flood WarningHGXMontgomery, Waller5 hr
May 19, 6:16 PM CDTAreal Flood WarningHGXWaller3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.